# SDR AALA202506038323

- Difficulty date: May 22, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 43,945 hours, 18,746 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ECS BAY AFT BULKHEAD UPPER INBOARD ANGLE CRACKED AROUND FASTENER. CUT OUT DAMAGED VAPOR BARRIER SUPPORT ANGLE LOCATED AT LBL 5 TO LBL 14, PER B737-NG SRM 57-10-10-2R-5. FABRICATED REPAIR ANGLE AND REPAIR SPLICE AND INSTALLED NEW PART, PER B737-NG SRM 57-10-10-2R-5.
